# SDR 9SUA2016032301

- Difficulty date: March 19, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N779JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0036
- Aircraft time: 8,765 hours, 6,315 cycles
- Engine: Wilint FJ44
- Engine time: 2,346 hours, 1,790 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Detached
- Location: Bleed Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, B, A

## Discrepancy

ON INITIAL DESCENT, THE FLIGHT CREW NOTICED A VIBRATION ON THE AIRPLANE WITH NO INDICATION PROBLEMS. THEY CONTINUED TO DESCEND AND THROUGH FL200, HAD A RT ENGINE FIRE ANNUNCIATION. THEY REDUCED POWER, AND THE ANNUNCIATOR EXTINGUISHED.  THEY PROCEEDED WITH THE QRH AND SHUTDOWN THE RT ENGINE. UPON COMPLETING THE CHECKLIST, THE FLIGHT CREW NOTICED A HIGH ITT AND INCREASE IN THE FUEL FLOW OF ABOUT 100 LBS.  MAINTENANCE DISCOVERED DISCOLORATION ON THE RT ENGINE COWLING.  AFTER REMOVING COWL, FOUND ENGINE BLEED AIR PIPE HAD COME COMPLETELY LOOSE FROM BLEED PORT.  THE CLAMP HAD BECOME SEPARATED FROM ENGINE ADAPTER PIPE AND BLEED LINE. THERE WAS NO VISIBLE DAMAGE TO THE CLAMP; R & R BLEED AIR PORT CLAMPS & SEALS.
